Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Characterizations of W-type spaces


Authors: J. J. Betancor and L. Rodríguez-Mesa
Journal: Proc. Amer. Math. Soc. 126 (1998), 1371-1379
MSC (1991): Primary 46F12
MathSciNet review: 1443815
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we obtain new characterizations of certain spaces of W-type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46F12

Retrieve articles in all journals with MSC (1991): 46F12


Additional Information

J. J. Betancor
Affiliation: Departamento de Análisis Matemático, Universidad de La Laguna, 38271 La Laguna, Tenerife, Canary Islands, Spain
Email: jbetanco@ull.es

L. Rodríguez-Mesa
Affiliation: Departamento de Análisis Matemático, Universidad de La Laguna, 38271 La Laguna, Tenerife, Canary Islands, Spain
Email: lrguez@ull.es

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04219-1
PII: S 0002-9939(98)04219-1
Keywords: W-spaces, Hankel transformation, Bessel
Received by editor(s): February 27, 1996
Received by editor(s) in revised form: October 14, 1996
Additional Notes: Partially supported by DGICYT Grant PB 94-0591 (Spain).
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society